MAUDE Adverse Event Report: COOK INC TURBO-FLO HD HEMODIALYSIS CATHETER TRAY

COOK INC TURBO-FLO HD HEMODIALYSIS CATHETER TRAY
Model Number G35102
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name: mpb catheter, hemodialysis, non-implanted.Product code: mpb.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the doctor was sliding the wire on the wire guide holder then touched the tip and bent it.An edge of the wire became visible.It was further noted that the distal tip of the mandril wire was protruding from the bent coil.This product problem occurred during a demonstration with the turbo-flo hd hemodialysis catheter tray, and there was no patient contact.

Brand Name
TURBO-FLO HD HEMODIALYSIS CATHETER TRAY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7522942
Report Number1820334-2018-01479
Device Sequence Number1694756
Product Code MSD
UDI-Device Identifier00827002351028
UDI-Public(01)00827002351028(17)161204(10)5398702
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG35102
Device Catalogue NumberC-HDCSYJ-1201J-LSC-CCT-A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1